# SDR MASA200600102

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 4,722 hours, 3,367 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6263 PHX - PILOT REPORTED NWS INOP ON LANDING.  STOPPED ON TAXI-WAY AND COULD NOT RESET PER THE CFM.  HAD GROUND TOW TO GATE.  CONTRACT MAINTENANCE RESET THE NWS.  OPERATIONAL CHECK NORMAL.
